# SDR ASAA2015071012382

- Difficulty date: July 10, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,738 hours, 8,889 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10745
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 9,954 hours, 2,908 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE DIFF OF 21PSI NOTICED A 37,000FT.  LT IS 19 PSI, RT IS 40 PSI. PRESSURIZATION REMAINS NORMAL.  ACFT GROUNDED. ACCOMPLISHED BLEED AIR HEALTH CHECK T/C NG-36WC-00001 ON NR 1 ENGINE, FOUND THE PRECOOLER CONTROL VALVE WOULD NOT OPEN OR CLOSE PROPERLY.  REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02.  FOUND HIGH STAGE VALVE LEAKS INTERNALLY.  REPLACED HIGH STAGE VALVE.  OPS & LEAK CHECKS NORMAL. REQUIRES BLEED AIR CROSSOVER OPS TEST.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS CHECK IAW AMM 36-11-00-710-801.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
